# SDR ASAA0945435

- Difficulty date: April 15, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 6552871504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER PRESSURE RETAINER CORRODED AT STA 954.  REMOVED LOWER SEAL DEPRESSOR RETAINER NEW PART LOCATED, DRILLED AND INSTALLED RETAINER IAW B737 400 SRM 51 40 02.
